# SDR ASAA2015060511980

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 25,523 hours, 7,753 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 693732478
- Part serial: D05500
- Condition: Failed
- Location: Cabin Temp
- Part time: 25,518 hours, 7,751 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING RECALL "AIR COND" LIGHT ILLUMINATES ALONG WITH "ALL" 3 ZONE TEMP LIGHTS.  NO TEMP CONTROL. "AIR COND" LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FLT DECK AND ZONE SELECTOR FAULTS ON BOTH ZONE TEMP CONTROLLERS.  REPLACED TEMPERATURE CONTROL MODULE AND CLEARED FAULTS ON ZONE TEMP CONTROLLERS, BITE TESTS NORMAL IAW MM 21-61-00.  TEMP CONTROL MODULE OPS TEST NORMAL IAW MM 21-61-15.  GROUND VERIFICATION SUCCESSFUL.
